# SDR A6WA200440064

- Difficulty date: May 21, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT 718 FRAME FLANGE BETWEEN STRINGERS 11 AND 12 IS CRACKED.  REPAIRED RT 718 LOWER FRAME FLANGE AT STRINGERS 11 AND 12 IAW MFG REO 601R-53-61-193 REV A.
